# SDR USAA070219

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Part number: 69773083
- Condition: Corroded
- Location: Bs 947 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 S-17R JUST FWD OF R-2 DOOR, ON AFT LAV MOUNT HAS CORROSION.  REPLACED MOUNT  WITH NEW ONE & SECURED BEAM PER SRM 51-10-02; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE:  LESS THAN 1 INCH.
